# SDR SWIA2020082051888

- Difficulty date: July 5, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS669.40 AND FS969.00 AT STGR15R SEAT RAIL CORRODED AND GOUGED.  MARKED WITH PENCIL   (C-CHECK) RO 8/18/2020    FOUND SEAT RAILS BETWEEN FS669.4-969.0 AT STGR 15R BEYOND ALLOWABLE DAMAGE LIMITS. REMOVED AND INSTALLED NEW SEAT RAILS BETWEEN FS669.4 TO FS969.0 AT STR 15R AS REQUIRED REF CRJ 700 AMM SEE CONTINUATION CARD FOR DETAILS.
